# SDR YYFA20140502001

- Difficulty date: May 1, 2014
- Submitted: May 2, 2014
- Operation: Air carrier
- Aircraft: N307FA
- Make and model: Doug MD 83
- Aircraft serial: 53199
- Aircraft time: 42,675 hours, 22,022 cycles
- System (JASC): 8012 · Engine Start Valves/Controls
- Part: Start Valve
- Condition: Faulty
- Location: Lt Engine
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

LEFT ENG STARTER INOPERATIVE.  START VLV OPERATION NORMAL, NO PRESS DROP.  R & R LT STARTER VLV IAW AMM 80-10-02. OPERATIONS CHECKED GOOD, NO LEAKS FOUND.
